# SDR ASOA2014111411646

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,656 hours, 11,200 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 ANGLE CLIPS ON THE PROTECTOR CORRODED AT SERVICE DOOR.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED 4 WEB FLOOR PROTECTORS IAW SRM 51-42-06-001-001-A01 UPON REMOVAL, FOUND CORRODED AND DETERMINED OUT OF LIMIT IAW SRM 53-21-23-101-002-A01.  INSTALLED 4 WEB FLOOR PROTECTORS IAW SRM 51-42-06-001-001-A01 AND DWG SH670-32040 INSTALLED FWD & AFT MOUNTING ANGLES IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31982.  INSTALLED, 2 EA, REMAINING ANGLE CLIPS AT FWD AND AFT MID POSITIONS IAW SRM 51-42-06-001-001-A01.
